# SDR P5CA2017083100293

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 70,411 hours, 11,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM UPPER ANGLE OF MAIN DECK CARGO AT BS 460, NEAR LBL 105.  ACCOMPLISHED EI  T2017A53M-1839,  REV 2.
